Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Quasi-periodic solutions of nonlinear ordinary differential equations with small damping

Author: Marcelle Friedman
Journal: Bull. Amer. Math. Soc. 73 (1967), 460-464
MathSciNet review: 0229911
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnol'd, Small divisors and stability problems in classical and celestial mechanics, Uspehi Mat. Nauk SSSR 18, ser. 6 (114), (1963), 81-192. (Russian) MR 170705
  • 2. N. N. Bogoliubov, On some statistical methods of mathematical physics, Izv. Acad. Nauk SSSR. 1945. (Russian)
  • 3. N. N. Bogoliubov, On quasi-periodic solutions in nonlinear problems of mechanics, Lectures held at the First Mathematical Summer School, Kanev, 1963, Akad. Nauk, Ukrain. SSSR, 1964.
  • 4. H. Bohr and O. Neugebauer, Über lineare Differential-gleichungen mit konstanten Koeffizienten und fast-periodischen rechter Seite, Nachr. Akad. Wiss. Göttingen, Math. phys. Kl 1926, pp. 8-22.
  • 5. A. N. Kolmogorov, Dokl. Akad. Nauk. SSSR 98 (1954), 527-530. MR 68687
  • 6. A. N. Kolmogorov, General theory of dynamical systems and classical mechanics, Vol. 1, pp. 315-333, Proc. Internat. Congress of Math., Amsterdam, 1954, Amsterdam: Nordhoff, Amsterdam, 1957.
  • 7. I. G. Malkin, Some problems in the theory of nonlinear oscillations, State Publishing House, Moscow, 1956.
  • 8. J. Moser, A new technique for the construction of solutions of nonlinear differential equations, Proc. Nat. Acad. Sci., U.S.A. 47 (1961), 1824-1831. MR 132859
  • 9. J. Moser, Combination tones for Duffing's equation, Comm. Pure Appl. Math. 18 (1965), 167-181. MR 179430
  • 10. J. J. Stoker, Nonlinear vibrations, Interscience, New York, 1950, pp. 235-239. MR 34932

Additional Information


American Mathematical Society